Hi. I think I just need a bit of reassurance please. Not feeling too good the last day or 2 and was on such a high a few weeks ago. Every joint in my body is so so stiff and painful even in my fingers, my muscles are aching. Hissing in my ears are loud. I'm so irritable too and my bones have started to make a cracking sound. It's my day off from work today and my daughter is poorly so my get up and go has literally got up and gone!

I have spent several years having to sleep in the afternoon as I just can't keep my eyes up and am exhausted but being on my own with my kids has given me the drive to move....literally. Every time I feel I haven't got that drive (normally on a day of work) I feel hugely depressed as it makes me feel like a failure and this makes me tearful.

So today not only is my body feeling battered but so is my mind. Conflicting argument between the physical and the physiological. Someone please tell me this is normal and that I'm ok.

Thanking you in advance.

3 Replies

  • Hi there YES TOTALLY NORMAL! I call it a bewildering mental and physical apathy. bewildering because although I know I have no thyroid hormones (very little in me!), I still dont look super ill (just look tired and bloated) and so expect myself to perform like anyone else.

    Theres nothing else in my life stopping me apart from this and it is HORRIFYING the effect this has had on life.

    It sounds you like you are under/over medicated or are having a flare. Or another variable like nutrition changed. Highs to lows no fun. Just when you think you got it sorted BAM it hits you in the face , stops you in your tracks and throws you to the floor.

    I hope you get dosed correctly soon XXX

  • Can I suggest you change the title of your post. All I see is a little square with letters in, presumably some kind of emotion or emoji that my computer is unable to display. Words would be much more helpful and would make it more likely that people will answer.

    To edit your post, including the title, click on the v in a square immediately below your post. A list of options comes up. Click on Edit.

    Make the changes you need and then click on the option to Post again. (Sorry I can't remember what the word is that saves the changes you've made then reposts.)

  • It is normal x I had a bad few weeks recently..joint and muscle pain, fatigue etc.. after having felt really good for a couple of months so was very disappointing. I have increased my meds and I'm starting to feel good again thank goodness. Could it be time to increase your thyroid meds do you think?